# SDR F3LA2022161200166

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 19,650 hours, 8,352 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY REFERENCE: LP263781 ITEM 2 MID FLT FA'S REPORTED DIRTY SOCK SMELL AFT CABIN ROWS 18-22. FOLLOWED QRH FUME EVENT PROTOCOL. PACK II OFF, STRONG SMELL DETERIORATED. LEFT PACK II OFF.
CORRECTIVE ACTIONS: REF TSM 71-00-00-810-892-A C/W ENG #2 HPC STAGE 1 & 2 BORESCOPE, NO DEFECTS FOUND AT THIS TIME REF AMM 72-30-00-290-801. T/W S/N 8082 DUE: 04/23. REF TSM 05-50-00-810-831-A.                                                                                             
   ****CONTROL#F3LA2022161200166- ORIGINAL SUBMISSION DATE 12/16/2022****
